# SDR ASOA201001050

- Difficulty date: July 28, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 16,477 hours, 14,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS CORROSION AROUND SEVERAL FASTENER HEADS BETWEEN FS 559+96 AND FS 559+112, STR 27.  REMOVED FASTENERS FROM SKIN BETWEEN FS 559+96 TO FS 559+112 STR 27 PER SRM 51-42-06.  REMOVED CORROSION PER CRJ 200 SRM 53-00-31 FIG 103.  REMOVED APPROX 0.003"" OF MATERIAL FROM OUTER SURFACE OF SKIN FS 559+96 TO FS 559+112 STR 27.  THIS EQUALS APPROX 5 PERCENT OF TOTAL SKIN THICKNESS.  BLENDOUT IS WITHIN ALLOWABLE LIMITS PER SRM 53-00-31 FIG 103 (SHEET 3).  TREATED, PRIMED, AND PAINTED.  INSTALLED SERVICEABLE FASTENERS AT F.S. 559+112 STR 27 IAW SRM 51-25-01 AND 51-42-06.
